# SDR UPS03240277

- Difficulty date: February 18, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Cracked
- Location: #6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI #6 FLAP TRACK HAS SUSPECT CRACK FROM HOLE F ON SPOILER SUPPORT BEAM PAD     REPLACED #6 FLAP TRACK IAW MM 27-51-31
